# SDR MALA050429

- Difficulty date: April 13, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- Aircraft time: 17,389 hours, 19,288 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA FRAME AT FS 630, RIGHT SIDE AT APPROXIMATE WATER LINE 79.5 IS CHAFED OUT OF LIMITS AND HAS BEEN REPAIRED IAW SAAB DOCUMENT 340SDS008426.
